# SDR EPUA2012062901

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 14,174 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT CYCLE TO UP OR DOWN, HAD TO PUMP GEAR DOWN WITH EMERGENCY GEAR EXTENSION.  MX FOUND LT FILTER ASSY LEAKING WITH HYD LINE ON ACFT SIDE FILTER ELEMENT.  REPLACED FILTER, O-RING AND FILTER ASSY.  PERFORMED SUCTION LEAK TEST.  SERVICED SYS, GROUND CHECK OK.
